MAUDE Adverse Event Report: ALLERGAN (COSTA RICA) NATRELLE INSPIRA X-FULL 285CC SIZER (US); SIZER, MAMMARY, BREAST IMPLANT VOLUME

ALLERGAN (COSTA RICA) NATRELLE INSPIRA X-FULL 285CC SIZER (US); SIZER, MAMMARY, BREAST IMPLANT VOLUME
Model Number MSZ-X285
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Codes Failure of Implant (1924); Necrosis (1971)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Cont.H.6.Health effect f2201 biopsy.A review of the device history record has been initiated.If any new, changed or corrected information is noted, a supplemental medwatch will be submitted.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: rupture.
 
Event or Problem Description
Healthcare professional reported a left side exchange due to concerns with the product.Later, healthcare professional reported pain, lump/nodule, capsular contracture baker grade ii, and rupture against the device.Device has been explanted and replaced.
 
Additional Manufacturer Narrative
A review of the device history record has been initiated.If any new, changed or corrected information is noted, a supplemental medwatch will be submitted.The event of necrosis is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.Reason for reoperation: necrosis.
 
Event or Problem Description
Healthcare professional additionally reported necrosis.

Brand Name
NATRELLE INSPIRA X-FULL 285CC SIZER (US)
Common Device Name
SIZER, MAMMARY, BREAST IMPLANT VOLUME
Manufacturer (Section D)
ALLERGAN (COSTA RICA)
900 parkway global park
zona franca
Manufacturer (Section G)
ALLERGAN (COSTA RICA)
900 parkway global park
zona franca
Manufacturer Contact
terry ingram
12331-a riata trace parkway
building 3
austin, TX 78727
8479366324
MDR Report Key17175196
Report Number9617229-2023-10356
Device Sequence Number5183983
Product Code MRD
UDI-Device Identifier10888628009462
UDI-Public10888628009462
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
PMA/510(K) Number
P020056
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2009
Device Explanted Year2023
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/19/2023
2 Devices were Involved in the Event: 1   2  
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/29/2025
Device Model NumberMSZ-X285
Device Catalogue NumberMSZ-X285
Device Lot Number3494141
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/01/2023
Supplement Date Received by Manufacturer06/26/2023
Initial Report FDA Received Date06/21/2023
Supplement Report FDA Received Date07/19/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/29/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale
Patient Weight52 KG